# SDR SWIA971339

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE AT FL330.  RETURNED TO SLC, MADE A NO FLAP LANDING.  COMPLIED WITH AD 98-20-01.  REMOVED AND REPLACED LEFT BPSU IAW MM 27-51-10.
